# SDR SWAA2022030102000

- Difficulty date: February 25, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 193AR HAS A DISBOND ON THE INNER SURFACE SKIN 23' FROM THE I/B EDGE AND 8' FROM THE FWD EDGE. / FAIRING PANEL 193AR DISBOND ON INNER SKIN SURFACE 23' FROM THE I/B EDGE & 8' FROM THE FWD EDGE WAS REPAIRED IAW SRM 57-70-05-2R-1
